# SDR DALA2017070705313

- Difficulty date: July 5, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 55,280 hours, 19,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT DISENGAGED. STAYS IN THE ARMED POSITION.   FOUND BUCKLE FOR SURVIVAL KIT UNDER GIRT BAR.  SECURED THE BUCKLE. OPS CHECKED OK.
